Clozapine associated delirium

Raman Baweja, Karim Sedky, Steven Lippmann

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Delirium is an encephalopathy characterized by disorientation, confusion, and short-term memory impairment. It can be caused by a variety of pharmaceuticals that includes clozapine. The etiology in clozapine cases includes anticholinergic effects and a neuroleptic malignant syndrome-like picture. The risk for a clozapine induced delirium is greater at high dosages, during dose increases, and with polypharmacy. Resolution follows clozapine dose reductions and/or medicine discontinuations.

Original languageEnglish (US)
Pages (from-to)71-72
Number of pages2
JournalEastern Journal of Medicine
Volume15
Issue number2
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Clozapine associated delirium'. Together they form a unique fingerprint.

Cite this